Blow-up Theories for Semilinear Parabolic Equations

  • Bei Hu

Part of the Lecture Notes in Mathematics book series (LNM, volume 2018)

Table of contents

  1. Front Matter
    Pages i-x
  2. Bei Hu
    Pages 1-5
  3. Bei Hu
    Pages 7-18
  4. Bei Hu
    Pages 19-27
  5. Bei Hu
    Pages 47-63
  6. Bei Hu
    Pages 65-83
  7. Bei Hu
    Pages 97-118
  8. Back Matter
    Pages 127-127

About this book

Introduction

There is an enormous amount of work in the literature about the blow-up behavior of evolution equations. It is our intention to introduce the theory by emphasizing the methods while seeking to avoid massive technical computations. To reach this goal, we use the simplest equation to illustrate the methods; these methods very often apply to more general equations.

Keywords

35K10, 35K15, 35K57, 35K58, 35K51, 35J61, 35J15, 35J65 Blow-up PDE estimates Semilinear parabolic equation asymptotic behavior rate

Authors and affiliations

  • Bei Hu
    • 1
  1. 1.Dept. of Applied and Computational, Mathematics and StatisticsUniversity of Notre DameNotre DameUSA

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-642-18460-4
  • Copyright Information Springer-Verlag Berlin Heidelberg 2011
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-642-18459-8
  • Online ISBN 978-3-642-18460-4
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • About this book